FEPADOL-650 TAB
Item requires a valid prescription
Manufactured By Univentis Medicare Ltd
Composition Paracetamol (650mg)
Rs 20.00
MRP Rs 33.60
(40% OFF)
Includes all taxes
Package SIZE
( 15*1 )
100% Authentic
Products
Free
Shipping*
Products
Return Policy
Uses / Indications: Pain relief Treatment of Fever
Pregnancy interaction: Fepadol 650mg Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Side Effects: Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them Common side effects of Fepadol Stomach pain Nausea Vomiting
How to use: Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Fepadol 650mg Tablet is to be taken with food.
How it works: Fepadol 650mg Tablet is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.